A Case with Neutropenia Related with the Use of Various Atypical Antipsychotics
4
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Herein, we report here a case of a 21-year-old patient with a conduct disorder, who had neutropenia associated with treatment with 4 different antipsychotics (olanzapine, quetiapine, risperidone, and aripiprazole) on a sequential basis. This case supports the hypothesis that patients who developed antipsychotic-induced neutropenia on one medication are more likely to develop neutropenia when taking other antipsychotics. Based on this finding, we may suggest that the number of white blood cell and neutrophil counts in patients with a history of antipsychotic-induced neutropenia needs to be carefully monitored during antipsychotic treatment.
Abstract
Herein, we report here a case of a 21-year-old patient with a conduct disorder, who had neutropenia associated with treatment with 4 different antipsychotics (olanzapine, quetiapine, risperidone, and aripiprazole) on a sequential basis. This case supports the hypothesis that patients who developed antipsychotic-induced neutropenia on one medication are more likely to develop neutropenia when taking other antipsychotics. Based on this finding, we may suggest that the number of white blood cell and neutrophil counts in patients with a history of antipsychotic-induced neutropenia needs to be carefully monitored during antipsychotic treatment.
참고문헌 (18)
- Nooijen PM, "Haematological toxicity of clozapine and some other drugs used in psychiatry", Hum Psychopharmacol, 26, pp.112~119 (2011)
- Duggal HS, "Olanzapine-induced neutropenia: mechanism and treatment", J Clin Psychopharmacol, 24, pp.234~235 (2004)
- Cowan C, "Leukopenia and neutropenia induced by quetiapine", Prog Neuropsychopharmacol Biol Psychiatry, 31, pp.292~294 (2007)
- Sluys M, "Risperidone-induced leucopenia and neutropenia: a case report", Eur Psychiatry, 19, pp.117~ (2004)
- Yalcin DO, "Is aripiprazole the only choice of treatment of the patients who developed anti-psychotic agents-induced leucopenia and neutropenia? A case report", J Psychopharmacol, 22, pp.333~335 (2008)
- Vesta KS, "Valproic acid-induced neutropenia", Ann Pharmacother, 37, pp.819~821 (2003)
- Spina E, "Effect of valproate on olanzapine plasma concentrations in patients with bipolar or schizoaffective disorder", Ther Drug Monit, 31, pp.758~763 (2009)
- Aichhorn W, "Influence of age, gender, body weight and valproate comedication on quetiapine plasma concentrations", Int Clin Psychopharmacol, 21, pp.81~85 (2006)
- Nair P, "Is leucopenia associated with divalproex and", or quetiapine, 2005, pp.46, 188~189
- Qureshi S, "Risperidone- and aripiprazole-induced leukopenia: a case report", Prim Care Companion J Clin Psychiatry, 10, pp.482~483 (2008)
- Thangadurai P, "Reversible neutropenia with olanzapine following clozapine-induced neutropenia", Am J Psychiatry, 163, pp.1298~ (2006)
- Godleski LS, "Agranulocytosis after addition of risperidone to clozapine treatment", Am J Psychiatry, 153, pp.735~736 (1996)
- Montgomery J., "Ziprasidone-related agranulocytosis following olanzapine- induced neutropenia", Gen Hosp Psychiatry, 28, pp.83~85 (2006)
- Lander M, "Neutropenia associated with quetiapine, olanzapine, and aripiprazole", Aust N Z J Psychiatry, 45, pp.89~ (2011)
- Flanagan RJ, "Haematological toxicity of drugs used in psychiatry", Hum Psychopharmacol, 23(Suppl 1), pp.27~41 (2008)
- Jagadheesan K, "Prolongation of clozapine-induced neutropenia with olanzapine", Aust N Z J Psychiatry, 41, pp.192~ (2007)
- Sikora A, "Disproportionation of clozapine radical: a link between one-electron oxidation of clozapine and formation of its nitrenium cation", Chem Res Toxicol, 20, pp.1093~1098 (2007)
- Lahdelma L, "Clozapine is cytotoxic to primary cultures of human bone marrow mesenchymal stromal cells", J Clin Psychopharmacol, 30, pp.461~463 (2010)
